Iboprofen reaction

5 messages
29/10/2007 at 12:43

Last time I used iboprofen (Boots own label) I got tingling in my mouth then swelling in the lips and mouth and around the eyes.

I am guessing I should not use Ibuprofen again but does anyone have a recomendation  for an alternatiove - does anything else do pain and swelling management like ibuprofen?

29/10/2007 at 12:43
that should be ibuprofen of course  
29/10/2007 at 13:12

Hi Brio,

Firstly, i would liase with your GP to see if allergy testing is advised, secondly as you say avoid ibuprofen, but also avoid anything else in the group of drugs known as NSAIDS (non steroidal anti inflammatory drugs) which includes products containing ibuprofen, aspirin or voltarol (diclofenac) as you will often be allergic to these as well.

You may well have to use heat pads and icing to manage pain and inflamation and stick to the paracetamol based meds.

Mike

30/10/2007 at 06:46
i am allergic to ibru/volterol etc so my doc prescribes celebrex instead.
01/11/2007 at 13:29
do you need ibuprofen or would a painkiller be enough?

We'd love you to add a comment! Please login or take half a minute to register as a free member
5 messages
Previously bookmarked threads are now visible in "Followed Threads". You can also manage notifications on these threads from the "Forum Settings" section of your profile settings page to prevent being sent an email when a reply is made.
Forum Jump  

RW Forums